# SDR MASA2016112112488

- Difficulty date: November 21, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 28,692 hours, 23,878 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WOW INPUT CAUTION, EMER DECLARED.  MX IS TROUBLESHOOTING
